# SDR HEEA955993

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066104800
- Condition: Inoperative
- Location: Cockpit Rad Alt
- Component: KRA405
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALT. INOPERATIVE. REPLACED OPEN FUSE (F101) AND SHORTED C115 CAPACITOR BOTH ON POWER SUPPLY BOARD.  REPAIRED OPEN FOIL FROM PIN L OF FRONT CONNECTOR TO PIN 3 OF J101.  UNIT IS REPAIRED AND BENCH CHECKS GOOD.
